MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 7MM X 108

ENCORE MEDICAL L.P. RSP; RSP, PRIMARY HUMERAL MONOBLOCK, 7MM X 108
Model Number 510-00-007
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as a fracture and suspected infection.The previous surgery and the surgery detailed in this event occurred 5 years and 7 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to fracture and suspected infection.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the possible infection or inhibited the patient's immune system.There are multiple factors that may also contribute to an infection that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to patient had a monoblock stem, neutral poly insert, 32-4 glenosphere, baseplate and 4 5.0mm locking bone screws.This patient had a severe fracture of the glenoid with suspected infection.The baseplate, screws, glenosphere, and ploy liner were removed.A rsp monoblock hemi adapter was implanted with a 46x24 turon head after an extensive wash out.

Brand Name
RSP
Common Device Name
RSP, PRIMARY HUMERAL MONOBLOCK, 7MM X 108
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12356070
Report Number1644408-2021-00878
Device Sequence Number3822145
Product Code PHX
UDI-Device Identifier00888912024808
UDI-Public(01)00888912024808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number510-00-007
Device Catalogue Number510-00-007
Device Lot Number978F1083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR